# SDR CALA2020022900545

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 18,233 hours, 6,558 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ABOVE DOOR 1L INOP. FOUND CONNECTOR D40P40P DISCONNECTED WDM 33-51-12. SECURED CONNECTOR OPS CHECKED OK REF AMM  33-51-00-710-801. ACCOMPLISHED THE INSPECTION OF EMERGENCY EXIT LIGHT ABOVE PASSENGER ENTRY DOOR 1 L.H.
